Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the relation between Green's functions and covariances of certain stochastic processes and its application to unbiased linear prediction

Authors: C. L. Dolph and M. A. Woodbury
Journal: Trans. Amer. Math. Soc. 72 (1952), 519-550
MSC: Primary 60.0X
MathSciNet review: 0050215
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Wiener, The extrapolation, interpolation and smoothing of stationary time series, Wiley, 1946.
  • [2] A. Kolmogoroff, Interpolation and extrapolation, Bull. Acad. Sci. URSS. Sér Math. vol. 5 (1941) pp. 3-14. MR 0004416 (3:4e)
  • [3] R. S. Phillips and P. Weiss, Theoretical calculation on best smoothing of position data for gunnery prediction, NDRC Report 532, Massachusetts Institute of Technology Radiation Laboratory, 1944.
  • [4] L. Cunningham and W. Hynd, Random processes in problems of air warfare, Supplement No. 1 to the Journal of the Royal Statistical Society (1946) pp. 62-85. MR 0018378 (8:282a)
  • [5] J. L. Doob, The elementary Gaussian processes, Ann. of Math. Statist. (1944) pp. 282-292. MR 0010931 (6:89a)
  • [6] R. Ince, Ordinary differential equations, New York, Dover, 1944, Chapter XI. MR 0010757 (6:65f)
  • [7] P. Loève, Fonctions aléatoires du second ordre, A note in P. Lévy, Processus stochastiques et mouvement Brownien, Paris, Gauthier-Villars, 1948.
  • [8] G. E. Uhlenbeck and H. T. Wang, On the theory of Brownian motion, Review of Modern Physics vol. 17, nos. 22-23, pp. 323-342.
  • [9] R. Courant and D. Hilbert, Methoden der mathematischen Physik, New York, Interscience, 1943, Vol. I, Chapter V. MR 0009069 (5:97b)
  • [10] R. P. Agnew, Differential equations, New York, McGraw-Hill, 1942, p. 174. MR 0114952 (22:5761)
  • [11] H. W. Bode and C. E. Shannon, A simplified derivation of linear least square smoothing and prediction theory, Proceedings of the Institute of Radio Engineers vol. 38 (1950) pp. 417-425. MR 0034979 (11:672g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society